[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IPk] Using a DiaPort!



Lesley,
I'm sure we all have so much admiration for you and wish you  well.
 
I think you may find the basal dose will reduce once the affects of  the 
 operation have passed. Remember, your body is fighting any and every bug that
is
going, just at the moment.  I'm sure you may have had the same  with a bad 
cold.
I remember the problems I had after my triple  heart by-pass op, then MRSA.  
Ok, I was on 4 injections a day.  I was  put on insulin infusion via an 
 intravenous drip. I'm not sure if this was the correct procedure, I didn't care
as
I wasn't really in this world at the  time.
 
I'm sure we are all curious to know how you cope with the diaport  AND how 
your basal rate steadies out.
By the way, it was a pleasure to visit you.
Take care,
Terry
D Type1 45 years, pumper 8 months (and  counting)
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org